Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have a bald spot, red pin sized spots, small black hair growth. What is it?

Please type your questions here. You can choose the specialty and upload reports in next step.... I am an 18 year old female and I recently realized I have a bald spot about the size of a quarter. It s very irritating and itchy. There are small red pin sized dots in the bald area with small black hairs coming through the red spot. What is causing this and what can I put on it from home to help?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
from your complain it look like tinea capitis -type of fungal infection
in this you final local hair loss ,itching,black dots.
you need to take antifungal medicine
better to consult dermatologist as it will take 8-10 wks to heal completely
i hope i have answered your question
Answered: Sat, 2 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor